# SDR SWAA2022042696384

- Difficulty date: April 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOP AT POSITION M1675; M1672; M1669 / [01] REMOVED AN REPLACED POWER SUPPLY ON M1675 ; M1672 ; AND M1669 POSITIONS. REF. TO B 737 AMM 33-51-06-960-806 .;[02] REMOVED AND REPLACED BATTERY PACK ON M1675; M1672; AND 1669 POSITIONS. REF. TO B 737 AMM 33-51-06-960-805.;[03] PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK; TEST PASS. ON M1675;M1672; AND 1669.REF. TO B 737 AMM 33-51-06.;[04] VERIFIED STEP # 1; 2 AND 3.;[05] JOB IS COMPLETE
